Hi, I've had a rash/strange marks over my arms, stomach and back which are now appearing on my legs. I've been back and forward to the doctors and put on fexofenadine hydrochloride 180mg. I think the marks look worse but not sure if it's worth asking to be referred to a dermatologist? I'm on enbrel injection and hydroxychloroquine. I've recently stopped methotrexate injection. Has anyone had similar marks appear?
Rash: Hi, I've had a rash/strange marks over my arms... - NRAS
I would ask for a referal.xxxxxx
I agree with Silva please ask for a referral. It may be nothing,but it won't help to know. Warmest Craig
Yes--- I had that rash too. I came off mthx because of it. Still lingredients for ages though until the medication got out of my system. I would still have it checked out though 😊
I've decided we are all just guinea pigs... until we go through all the motions of different drugs!
Yes I had a rash like that 4 days after my 1st Humira injection my local GP said it could be an allegic reaction to the Humira. And said to take anti Hystomene pills. It faded away but I can see faint purple marks still. And Dr said it could be Giant Urticaria a skin rashbut mine wasnt itchy.
Thank you everyone, I'm in two minds if to trek back to the doctor or wait for my rheumatology appointment. I did get put on antihistamine tablets but it's got worse since. The doctor also gave me aveno cream. It's itchy too and hot.
Looks like my psoriatic arthritis lesions. Xx
That's just what I was thinking it looked like, Lyndylou48.
I started with an awful rash too. GP treated me at first, then referred me to dermatology who diagnosed nodular prurigo and prescribed various creams, but wouldn't give me any systemic treatment. Showed my rheumy who immediately said Vasculitis. Her prescribed treatment soon sorted me out. Vasculitis is very rare, and very dangerous. I'm not saying everyone with a rash has Vasculitis, but it's worth looking into to rule it out. Your rheumy should know and treat accordingly. XX
I've just googled vasculitis and I have other symptoms: red eyes and very dry (more than usual as I have sjogrens), a cough (sometimes this is normal for me with dry mouth), painful ears where I feel like I go a bit muffled then ok, numbness in my fingers at the end, upset stomach (put this down to tablets I was put on) and obviously joint pain and swelling (put this down to ra flare). Did you get other symptoms with it? 😬 My next rheumatology specialist nurse is 21st xx
mainly the rash. I have Rheumatoid Vasculitis vasculitis.org.uk/about-vas... But there are many types. vasculitis.org.uk/about-vas... Gives a list of them. It's difficult to tell the difference between the symptoms. I have Sjogrens too, but my eyes and nasal problems have become worse. xx
Also my last blood count from the doctor had low haematocrit, is this related to anything does anyone know? xx
Not what you're looking for?
You may also like...
you're doing ok. Have recently started triple therapy (methotrexate, hydroxychloroquine and...
Hi all, just wondering if anyone has had or seen a rash like this. When I was at my local out of...
I've come over in a very red rash this morning. No change in routine, eating granola and felt myself
Sulfasalazine I've had to stop due to a nasty rash & terrible itching on my arms lower legs & back....
forum with RA or inflammatory arthritis had also experienced a rash (just on cheeks) a few hours...